International Journal of Mathematics and Mathematical Sciences
Volume 27 (2001), Issue 6, Pages 357-364
On fuzzy dot subalgebras of BCH-algebras
1Department of Mathematics, Gyeongsang National University, Chinju 660-701, Korea
2Department of Mathematics Education, Gyeongsang National University, Chinju 660-701, Korea
Received 21 December 2000
Copyright © 2001 Sung Min Hong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We introduce the notion of fuzzy dot subalgebras in BCH-algebras,
and study its various properties.